# SDR CA190712009

- Difficulty date: October 8, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 909 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN ICE RECONNAISSANCE FLIGHT AND APPROXIMATELY 6 MINS AFTER RESETTING THE HEADING AS PER FMS-45 THE DG WOULD BE OFF APPROXIMATELY 28 DEGREES. ON MULTIPLE OCCASIONS THE DG HEADING WOULD BE OFF PRIOR TO THE 8 MIN RESET TIMEFRAME. (TC# 20190712009)
